zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A remark on uniqueness theorems in an angular domain. (English) Zbl 1157.30024
The authors in this paper have studied some problems of uniqueness for meromorphic functions under some shared-value/set conditions in an angular domain. It is interesting to note that using the concept of proximate order some uniqueness results for functions of infinite order are also obtained in the angular domain.

MSC:
30D35Distribution of values (one complex variable); Nevanlinna theory
30D30General theory of meromorphic functions
30D20General theory of entire functions
WorldCat.org
Full Text: DOI Euclid
References:
[1] C. T. Chuang, Differential Polynomials of Meromorphic Functions , Beijing Normal University Press, Beijing, 1999. (in English). · Zbl 0940.30015
[2] C. T. Chuang, On Borel directions of meromorphic functions of infinite order. II, Bull. Hong Kong Math. Soc. 2 (1999), no. 2, 305-323. · Zbl 0940.30015
[3] C. T. Chuang, Sur les fonctions-types, Sci. Sinica 10 (1961), 171-181. · Zbl 0102.04704
[4] A. A. Gol’dberg and I. V. Ostrovskï, The Distribution of Values of meromorphic functions , Izdat. Nauk. Moscow, 1970. (in Russian).
[5] F. Gross, Factorization of meromorphic functions and some open problems, in Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976) , 51-67. Lecture Notes in Math., 599, Springer, Berlin. · Zbl 0357.30007
[6] W. K. Hayman, Meromorphic functions , Clarendon Press, Oxford, 1964. · Zbl 0115.06203
[7] K. L. Hiong, Sur les fonctions entiéres et les fonctions méromorphes d’ordre infini , J. de Math. 14 (1935), 233-308. · Zbl 0012.26401 · eudml:192843
[8] G. P. Li, The theory of cluster ray for meromorphic functions , Science Press, Beijing, 1958; Wuhan University Press, Wuhan, 2007. (in Chinese).
[9] W. C. Lin, S. Mori and K. Tohge, Uniqueness theorems in an angular domain, Tohoku Math. J. 58 (2006), no. 4, 509-527. · Zbl 1134.30026 · doi:10.2748/tmj/1170347687
[10] R. Nevanlinna, Über die Eigenschaften meromorpher Funktionen in einem Winkelraum, Acta Soc. Sci. Fenn., 50 (1925), 1-45. · Zbl 51.0257.02
[11] G. Valiron, Sur les directions de Borel des fonctions méromorphes d’ordre infini, C.R.Acad. Sci., 206 (1938), 575-577. · Zbl 0018.07304 · eudml:192610
[12] C.-C. Yang and H.-X. Yi, Uniqueness theory of meromorphic functions , Kluwer Acad. Publ., Dordrecht, 2003.
[13] H. X. Yi, On a question of Gross, Sci. China Ser. A 38 (1995), no. 1, 8-16. · Zbl 0819.30017
[14] H.-X. Yi, On a question of Gross concerning uniqueness of entire functions, Bull. Austral. Math. Soc. 57 (1998), no. 2, 343-349. · Zbl 0905.30026 · doi:10.1017/S0004972700031701
[15] H.-X. Yi and W.-C. Lin, Uniqueness theorems concerning a question of Gross, Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), no. 7, 136-140. · Zbl 1112.30028 · doi:10.3792/pjaa.80.136 · euclid:pja/1116442331
[16] J.-H. Zheng, On uniqueness of meromorphic functions with shared values in one angular domain, Complex Var. Theory Appl. 48 (2003), no. 9, 777-785. · Zbl 1041.30009 · doi:10.1080/02781070310001599368
[17] J.-H. Zheng, On uniqueness of meromorphic functions with shared values in some angular domains, Canad. Math. Bull. 47 (2004), no. 1, 152-160. · Zbl 1045.30019 · doi:10.4153/CMB-2004-016-1